Year 2020, Volume 49 , Issue 5, Pages 1676 - 1685 2020-10-06

The $(j,m)$-core inverse in rings with involution

Sanzhang XU [1] , Jianlong CHEN [2] , Dijana MOSİĆ [3]


Let $R$ be a unital ring with involution. The $(j,m)$-core inverse of a complex matrix was extended to an element in $R$. New necessary and sufficient conditions such that an element in $R$ to be $(j,m)$-core invertible are given. Moreover, several additive and product properties of two $(j,m)$-core invertible elements are investigated and a order related to the $(j,m)$-core inverse is introduced.

***********************************************************************************************************************************

Moore-Penrose inverse, (j-m) core inverse, EP element
  • [1] O.M. Baksalary and G. Trenkler. Core inverse of matrices, Linear Multilinear Algebra, 58(6), 681–697, 2010.
  • [2] O.M. Baksalary and G. Trenkler, On a generalized core inverse, Appl. Math. Comput. 236, 450–457, 2014.
  • [3] M.P. Drazin, Pseudo-inverses in associative rings and semigroup, Amer. Math. Monthly, 65, 506–514, 1958.
  • [4] R.E. Hartwig, Block generalized inverses, Arch. Retional Mech. Anal. 61(3), 197–251, 1976.
  • [5] S.B. Malik and N. Thome, On a new generalized inverse for matrices of an arbitrary index, Appl. Math. Comput. 226, 575–580, 2014.
  • [6] D. Mosić and D.S. Djordjević, Moore-Penrose-invertible normal and Hermitian elements in rings, Linear Algebra Appl. 431, 732–745, 2009.
  • [7] P. Patrício and R. Puystjens, Drazin-Moore-Penrose invertiblity in rings, Linear Algebra Appl. 389, 159–173, 2004.
  • [8] D.S. Rakić, N.Č. Dinčić and D.S. Djordjević, Group, Moore-Penrose, core and dual core inverse in rings with involution, Linear Algebra Appl. 463, 115–133, 2014.
  • [9] H. Schwerdtfeger, Introduction to Linear Algebra and the Theory of Matrices, P. Noordhoff, Groningen, 1950.
  • [10] J. von Neumann, On regular rings, Proc. Nati. Acad. Sci. U.S.A. 22 (12), 707–713, 1936.
  • [11] H.X. Wang and X.J. Liu, A partial order on the set of complex matrices with index one, Linear Multilinear Algebra, 66 (1), 206–216, 2018.
  • [12] S.Z. Xu, J.L. Chen and J. Benítez, EP elements in rings with involution, Bull. Malays. Math. Sci. Soc. 42, 3409–3426, 2019.
  • [13] S.Z. Xu, J.L. Chen, J. Benítez and D.G. Wang, Generalized core inverse of matrices, Miskolc Math. Notes, 20 (1), 565–584, 2019.
  • [14] S.Z. Xu, J.L. Chen and X.X. Zhang, New characterizations for core and dual core inverses in rings with involution, Front. Math. China. 12 (1), 231–246, 2017.
Primary Language en
Subjects Mathematics
Journal Section Mathematics
Authors

Orcid: 0000-0002-9744-477X
Author: Sanzhang XU (Primary Author)
Institution: Huaiyin Institute of Technology
Country: China


Orcid: 0000-0002-6798-488X
Author: Jianlong CHEN
Institution: Southeast University
Country: China


Orcid: 0000-0002-3255-9322
Author: Dijana MOSİĆ
Institution: University of Niš
Country: Serbia


Dates

Publication Date : October 6, 2020

Bibtex @research article { hujms701870, journal = {Hacettepe Journal of Mathematics and Statistics}, issn = {2651-477X}, eissn = {2651-477X}, address = {}, publisher = {Hacettepe University}, year = {2020}, volume = {49}, pages = {1676 - 1685}, doi = {10.15672/hujms.701870}, title = {The \$(j,m)\$-core inverse in rings with involution}, key = {cite}, author = {Xu, Sanzhang and Chen, Jianlong and Mosi̇ć, Dijana} }
APA Xu, S , Chen, J , Mosi̇ć, D . (2020). The $(j,m)$-core inverse in rings with involution . Hacettepe Journal of Mathematics and Statistics , 49 (5) , 1676-1685 . DOI: 10.15672/hujms.701870
MLA Xu, S , Chen, J , Mosi̇ć, D . "The $(j,m)$-core inverse in rings with involution" . Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1676-1685 <https://dergipark.org.tr/en/pub/hujms/issue/57199/701870>
Chicago Xu, S , Chen, J , Mosi̇ć, D . "The $(j,m)$-core inverse in rings with involution". Hacettepe Journal of Mathematics and Statistics 49 (2020 ): 1676-1685
RIS TY - JOUR T1 - The $(j,m)$-core inverse in rings with involution AU - Sanzhang Xu , Jianlong Chen , Dijana Mosi̇ć Y1 - 2020 PY - 2020 N1 - doi: 10.15672/hujms.701870 DO - 10.15672/hujms.701870 T2 - Hacettepe Journal of Mathematics and Statistics JF - Journal JO - JOR SP - 1676 EP - 1685 VL - 49 IS - 5 SN - 2651-477X-2651-477X M3 - doi: 10.15672/hujms.701870 UR - https://doi.org/10.15672/hujms.701870 Y2 - 2019 ER -
EndNote %0 Hacettepe Journal of Mathematics and Statistics The $(j,m)$-core inverse in rings with involution %A Sanzhang Xu , Jianlong Chen , Dijana Mosi̇ć %T The $(j,m)$-core inverse in rings with involution %D 2020 %J Hacettepe Journal of Mathematics and Statistics %P 2651-477X-2651-477X %V 49 %N 5 %R doi: 10.15672/hujms.701870 %U 10.15672/hujms.701870
ISNAD Xu, Sanzhang , Chen, Jianlong , Mosi̇ć, Dijana . "The $(j,m)$-core inverse in rings with involution". Hacettepe Journal of Mathematics and Statistics 49 / 5 (October 2020): 1676-1685 . https://doi.org/10.15672/hujms.701870
AMA Xu S , Chen J , Mosi̇ć D . The $(j,m)$-core inverse in rings with involution. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1676-1685.
Vancouver Xu S , Chen J , Mosi̇ć D . The $(j,m)$-core inverse in rings with involution. Hacettepe Journal of Mathematics and Statistics. 2020; 49(5): 1676-1685.